ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

November 2013 , Volume 12 , Issue 6

Select all articles

Export/Reference:

Almost global existence for exterior Neumann problems of semilinear wave equations in $2$D
Soichiro Katayama, Hideo Kubo and Sandra Lucente
2013, 12(6): 2331-2360 doi: 10.3934/cpaa.2013.12.2331 +[Abstract](901) +[PDF](521.9KB)
Nontrivial periodic solutions for asymptotically linear hamiltonian systems at resonance
Shiwang Ma
2013, 12(6): 2361-2380 doi: 10.3934/cpaa.2013.12.2361 +[Abstract](925) +[PDF](437.2KB)
Multiple solutions for singular N-Laplace equations with a sign changing nonlinearity
J. Tyagi
2013, 12(6): 2381-2391 doi: 10.3934/cpaa.2013.12.2381 +[Abstract](867) +[PDF](390.2KB)
Asymptotic behavior of the ground state Solutions for Hénon equation with Robin boundary condition
Haiyang He
2013, 12(6): 2393-2408 doi: 10.3934/cpaa.2013.12.2393 +[Abstract](912) +[PDF](427.0KB)
Oblique derivative problems for elliptic and parabolic equations
Gary Lieberman
2013, 12(6): 2409-2444 doi: 10.3934/cpaa.2013.12.2409 +[Abstract](1197) +[PDF](507.6KB)
A Brezis-Nirenberg result for non-local critical equations in low dimension
Raffaella Servadei and Enrico Valdinoci
2013, 12(6): 2445-2464 doi: 10.3934/cpaa.2013.12.2445 +[Abstract](1906) +[PDF](509.5KB)
Systems of singular integral equations and applications to existence of reversed flow solutions of Falkner-Skan equations
G. C. Yang and K. Q. Lan
2013, 12(6): 2465-2495 doi: 10.3934/cpaa.2013.12.2465 +[Abstract](910) +[PDF](540.0KB)
Super polyharmonic property of solutions for PDE systems and its applications
Wenxiong Chen and Congming Li
2013, 12(6): 2497-2514 doi: 10.3934/cpaa.2013.12.2497 +[Abstract](959) +[PDF](452.5KB)
Local uniqueness of steady spherical transonic shock-fronts for the three--dimensional full Euler equations
Gui-Qiang G. Chen and Hairong Yuan
2013, 12(6): 2515-2542 doi: 10.3934/cpaa.2013.12.2515 +[Abstract](730) +[PDF](532.6KB)
Dynamics of vacuum states for one-dimensional full compressible Navier-Stokes equations
Ben Duan and Zhen Luo
2013, 12(6): 2543-2564 doi: 10.3934/cpaa.2013.12.2543 +[Abstract](862) +[PDF](442.1KB)
Weighted Sobolev-Hardy spaces and sign-changing solutions of degenerate elliptic equation
Jun Yang and Yaotian Shen
2013, 12(6): 2565-2575 doi: 10.3934/cpaa.2013.12.2565 +[Abstract](1049) +[PDF](387.9KB)
Four positive solutions of a quasilinear elliptic equation in $ R^N$
Fang-Fang Liao and Chun-Lei Tang
2013, 12(6): 2577-2600 doi: 10.3934/cpaa.2013.12.2577 +[Abstract](779) +[PDF](516.2KB)
Nonexistence of positive solutions for a system of integral equations on $R^n_+$ and applications
Dongyan Li and Yongzhong Wang
2013, 12(6): 2601-2613 doi: 10.3934/cpaa.2013.12.2601 +[Abstract](870) +[PDF](405.4KB)
A stability result for the Stokes-Boussinesq equations in infinite 3d channels
Marta Lewicka and Mohammadreza Raoofi
2013, 12(6): 2615-2625 doi: 10.3934/cpaa.2013.12.2615 +[Abstract](798) +[PDF](358.0KB)
Blowup threshold and collapse mass separation for a drift-diffusion system in space-dimension two
Elio E. Espejo, Masaki Kurokiba and Takashi Suzuki
2013, 12(6): 2627-2644 doi: 10.3934/cpaa.2013.12.2627 +[Abstract](770) +[PDF](446.3KB)
Decay rates for Kirchhoff-Timoshenko transmission problems
Tamara Fastovska
2013, 12(6): 2645-2667 doi: 10.3934/cpaa.2013.12.2645 +[Abstract](701) +[PDF](433.1KB)
Long time dynamics for forced and weakly damped KdV on the torus
M. Burak Erdoğan and Nikolaos Tzirakis
2013, 12(6): 2669-2684 doi: 10.3934/cpaa.2013.12.2669 +[Abstract](723) +[PDF](422.0KB)
Regularity, symmetry and uniqueness of positive solutions to a nonlinear elliptic system
Shiren Zhu, Xiaoli Chen and Jianfu Yang
2013, 12(6): 2685-2696 doi: 10.3934/cpaa.2013.12.2685 +[Abstract](1019) +[PDF](387.7KB)
Elliptic equations involving linear and superlinear terms and critical Caffarelli-Kohn-Nirenberg exponent with sign-changing weight functions
Mateus Balbino Guimarães and Rodrigo da Silva Rodrigues
2013, 12(6): 2697-2713 doi: 10.3934/cpaa.2013.12.2697 +[Abstract](869) +[PDF](479.4KB)
Logarithmically improved criteria for Euler and Navier-Stokes equations
Yi Zhou and Zhen Lei
2013, 12(6): 2715-2719 doi: 10.3934/cpaa.2013.12.2715 +[Abstract](1004) +[PDF](305.0KB)
Positive solutions of integral systems involving Bessel potentials
Yutian Lei
2013, 12(6): 2721-2737 doi: 10.3934/cpaa.2013.12.2721 +[Abstract](960) +[PDF](407.2KB)
Global existence of classical solutions of Goursat problem for quasilinear hyperbolic systems of diagonal form with large BV data
Zhi-Qiang Shao
2013, 12(6): 2739-2752 doi: 10.3934/cpaa.2013.12.2739 +[Abstract](891) +[PDF](365.5KB)
On general fractional abstract Cauchy problem
Zhan-Dong Mei, Jigen Peng and Yang Zhang
2013, 12(6): 2753-2772 doi: 10.3934/cpaa.2013.12.2753 +[Abstract](1089) +[PDF](411.7KB)
Existence and multiplicity of solutions for Kirchhoff type problem with critical exponent
Qi-Lin Xie, Xing-Ping Wu and Chun-Lei Tang
2013, 12(6): 2773-2786 doi: 10.3934/cpaa.2013.12.2773 +[Abstract](1013) +[PDF](369.6KB)
Convergence rates for elliptic reiterated homogenization problems
Jie Zhao
2013, 12(6): 2787-2795 doi: 10.3934/cpaa.2013.12.2787 +[Abstract](1010) +[PDF](330.2KB)
Analytic integrability for some degenerate planar systems
Antonio Algaba, Cristóbal García and Jaume Giné
2013, 12(6): 2797-2809 doi: 10.3934/cpaa.2013.12.2797 +[Abstract](801) +[PDF](381.6KB)
Well-posedness and long time behavior of an Allen-Cahn type equation
Haydi Israel
2013, 12(6): 2811-2827 doi: 10.3934/cpaa.2013.12.2811 +[Abstract](1011) +[PDF](442.9KB)
Remarks on the approximation of the Navier-Stokes equations via the implicit Euler scheme
Michele Coti Zelati
2013, 12(6): 2829-2838 doi: 10.3934/cpaa.2013.12.2829 +[Abstract](1054) +[PDF](349.1KB)
Eigenvalues, bifurcation and one-sign solutions for the periodic $p$-Laplacian
Guowei Dai, Ruyun Ma and Haiyan Wang
2013, 12(6): 2839-2872 doi: 10.3934/cpaa.2013.12.2839 +[Abstract](857) +[PDF](583.6KB)
Regularity criteria of smooth solution to the incompressible viscoelastic flow
Hua Qiu
2013, 12(6): 2873-2888 doi: 10.3934/cpaa.2013.12.2873 +[Abstract](847) +[PDF](382.7KB)
Solutions of nonlinear nonhomogeneous Neumann and Dirichlet problems
Shouchuan Hu and Nikolaos S. Papageorgiou
2013, 12(6): 2889-2922 doi: 10.3934/cpaa.2013.12.2889 +[Abstract](974) +[PDF](535.2KB)
A double saddle-node bifurcation theorem
Ping Liu, Junping Shi and Yuwen Wang
2013, 12(6): 2923-2933 doi: 10.3934/cpaa.2013.12.2923 +[Abstract](995) +[PDF](490.3KB)
Blow-up for a non-local diffusion equation with exponential reaction term and Neumann boundary condition
Shouming Zhou, Chunlai Mu, Yongsheng Mi and Fuchen Zhang
2013, 12(6): 2935-2946 doi: 10.3934/cpaa.2013.12.2935 +[Abstract](1006) +[PDF](385.6KB)
Free vibrations in space of the single mode for the Kirchhoff string
Clelia Marchionna
2013, 12(6): 2947-2971 doi: 10.3934/cpaa.2013.12.2947 +[Abstract](1071) +[PDF](470.4KB)
Non-isothermal cyclic fatigue in an oscillating elastoplastic beam
Michela Eleuteri, Jana Kopfová and Pavel Krejčí
2013, 12(6): 2973-2996 doi: 10.3934/cpaa.2013.12.2973 +[Abstract](883) +[PDF](530.0KB)
Bifurcations and periodic orbits in variable population interactions
Jorge Rebaza
2013, 12(6): 2997-3012 doi: 10.3934/cpaa.2013.12.2997 +[Abstract](663) +[PDF](541.7KB)
On symmetry results for elliptic equations with convex nonlinearities
Kanishka Perera and Marco Squassina
2013, 12(6): 3013-3026 doi: 10.3934/cpaa.2013.12.3013 +[Abstract](822) +[PDF](519.1KB)
Global dynamics and diffusion limit of a one-dimensional repulsive chemotaxis model
Zhi-An Wang and Kun Zhao
2013, 12(6): 3027-3046 doi: 10.3934/cpaa.2013.12.3027 +[Abstract](925) +[PDF](464.0KB)
Pullback exponential attractors for evolution processes in Banach spaces: Theoretical results
Alexandre Nolasco de Carvalho and Stefanie Sonner
2013, 12(6): 3047-3071 doi: 10.3934/cpaa.2013.12.3047 +[Abstract](883) +[PDF](441.2KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]